# SDR 03FDEA01279

- Difficulty date: August 6, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 36,079 hours, 4,906 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC1984
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLAP INBOARD HINGE (FLAP SIDE) INBOARD AND OUTBOARD PIVOT HOLES CORRODED AT BORES AND SPOT FACES.   RT OUTBOARD FLAP INBOARD HINGE (FLAP SIDE) INBOARD AND OUTBOARD PIVOT HOLES CORRODED AT BORES AND SPOT FACES REPAIRED AS PER FEDEX EA 1-5750-63181.
